EconPapers    
Economics at your fingertips  
 

A new integrable generalized Neumann system related to soliton hierarchy

Jianli Cao and Wei Shi

Chaos, Solitons & Fractals, 2013, vol. 47, issue C, 13-17

Abstract: In the present paper, the nonlinearization approach is applied to the soliton hierarchy associated with 3×3 matrix spectral problems. A new finite-dimensional integrable generalized C. Neumann system is obtained. The involutive system of conserved integrals is constructed by a direct method. Moreover the involutive solution of the soliton hierarchy is also given.

Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0960077912002159
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:chsofr:v:47:y:2013:i:c:p:13-17

DOI: 10.1016/j.chaos.2012.11.005

Access Statistics for this article

Chaos, Solitons & Fractals is currently edited by Stefano Boccaletti and Stelios Bekiros

More articles in Chaos, Solitons & Fractals from Elsevier
Bibliographic data for series maintained by Thayer, Thomas R. ().

 
Page updated 2025-03-19
Handle: RePEc:eee:chsofr:v:47:y:2013:i:c:p:13-17